# SDR YENA2025121601222

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 9,058 hours, 1,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT #523 JFK-JFK. (ETOPS). AFTER ENG 1 GOOD START MOVED THRUST LEVER FOR TAXI AND RECEIVED ENG 1 FAIL ECAM. ENG 1 SUCESSFUL RESTARTED AUTOMATICALLY; REF L/P# 4389628 ITEM#1 FOR CORRECTIVE ACTION. REF L/P# 4389629 ITEM#1 FOR OPS CHK. SINGLE ENG TAXI  ACCOMPLISHED ON ENG#1. NO DEFECTS NOTED.
